<< Previous Issue Journal of the Korean Mathematical Society (Vol. 54, No. 3) Next Issue >>
J. Korean Math. Soc. 2017 Vol. 54, No. 3, 713—1061
Commutators of singular integral operator on Herz-type Hardy spaces with variable exponent
Hongbin Wang
MSC numbers : Primary 46E30; Secondary 42B35, 42B20
J. Korean Math. Soc. 2017 Vol. 54, No. 3, 713—732
On Hodge structures of quasitoric orbifolds
Saibal Ganguli
MSC numbers : Primary 57R18; Secondary 55N32, 32S35, 52B20, 58A14, 55N10, 14M25
J. Korean Math. Soc. 2017 Vol. 54, No. 3, 733—748
Presentations and representations of surface singular braid monoids
Micha{\l} Jab{\l}onowski
MSC numbers : Primary 57Q45; Secondary 20M30
J. Korean Math. Soc. 2017 Vol. 54, No. 3, 749—762
Liouville type theorems for transversally harmonic and biharmonic maps
Min Joo Jung and Seoung Dal Jung
MSC numbers : 53C12, 57R30
J. Korean Math. Soc. 2017 Vol. 54, No. 3, 763—772
Attractors of local semiflows on topological spaces
Desheng Li, Jintao Wang, and Youbing Xiong
MSC numbers : 37B25, 54H20
J. Korean Math. Soc. 2017 Vol. 54, No. 3, 773—791
Three-dimensional almost Kenmotsu manifolds with $\eta$-parallel Ricci tensor
Yaning Wang
MSC numbers : Primary 53D15; Secondary 53C25
J. Korean Math. Soc. 2017 Vol. 54, No. 3, 793—805
Geometric rank and the Tucker property
Daniele Ettore Otera
MSC numbers : 57R65, 57Q15, 57N35
J. Korean Math. Soc. 2017 Vol. 54, No. 3, 807—820
Infinitely many solutions for a class of the elliptic systems with even functionals
Q-Heung Choi and Tacksun Jung
MSC numbers : 35J47, 35J50, 35J57
J. Korean Math. Soc. 2017 Vol. 54, No. 3, 821—833
On the large deviation for the GCF$_\epsilon$ expansion when the parameter $\epsilon \in[-1,1]$
Ting Zhong
MSC numbers : 60F10, 11A67, 11K55
J. Korean Math. Soc. 2017 Vol. 54, No. 3, 835—845
On rings whose annihilating-ideal graphs are blow-ups of a class of Boolean graphs
Jin Guo, Tongsuo Wu, and Houyi Yu
MSC numbers : 05C25, 05C75, 13A15
J. Korean Math. Soc. 2017 Vol. 54, No. 3, 847—865
Maps preserving $\eta$-product $A^{*}B+\eta BA^{*}$ on $C^{*}$-algebras
Vahid Darvish, Haji Mohammad Nazari, Hamid Rohi, and Ali Taghavi
MSC numbers : 47B48, 46L10
J. Korean Math. Soc. 2017 Vol. 54, No. 3, 867—876
On complete convergence and complete moment convergence for a class of random variables
Xuejun Wang and Yi Wu
MSC numbers : 60F15
J. Korean Math. Soc. 2017 Vol. 54, No. 3, 877—896
Strong stability of a type of Jamison weighted sums for END random variables
Jigao Yan
MSC numbers : 60F15
J. Korean Math. Soc. 2017 Vol. 54, No. 3, 897—907
Note on abstract stochastic semilinear evolution equations
T$\hat{\rm \text{o}}$n Vi$\hat{\d{e}}$t T\d{a}
MSC numbers : Primary 60H15, 35R60; Secondary 58D25
J. Korean Math. Soc. 2017 Vol. 54, No. 3, 909—943
Shallow arches with weak and strong damping
Semion Gutman and Junhong Ha
MSC numbers : 37L05, 35B40, 35Q74
J. Korean Math. Soc. 2017 Vol. 54, No. 3, 945—966
Summing and dominated operators on a cartesian product of $c_{0}\left( \mathcal{X}\right) $ spaces
Gabriela Badea and Dumitru Popa
MSC numbers : Primary 47B10, 47L20; Secondary 46B45
J. Korean Math. Soc. 2017 Vol. 54, No. 3, 967—986
Stability analysis of a host-vector transmission model for pine wilt disease with asymptomatic carrier trees
Abid Ali Lashari and Kwang Sung Lee
MSC numbers : 92B05, 34D23
J. Korean Math. Soc. 2017 Vol. 54, No. 3, 987—997
On generalized rotational surfaces in Euclidean spaces
Kadri Arslan, Bet\"{u}l Bulca, and Didem Kosova
MSC numbers : Primary 53C40, 53C42
J. Korean Math. Soc. 2017 Vol. 54, No. 3, 999—1013
Existence and multiplicity of nontrivial solutions for Klein-Gordon-Maxwell system with a parameter
Guofeng Che and Haibo Chen
MSC numbers : 35J20, 35B38
J. Korean Math. Soc. 2017 Vol. 54, No. 3, 1015—1030
Strong convergence of general iterative algorithms for nonexpansive mappings in Banach spaces
Jong Soo Jung
MSC numbers : 47H10, 47H09
J. Korean Math. Soc. 2017 Vol. 54, No. 3, 1031—1047
Regular variation and stability of random measures
Nam Bui Quang and Phuc Ho Dang
MSC numbers : Primary 60E07; Secondary 60B12
J. Korean Math. Soc. 2017 Vol. 54, No. 3, 1049—1061

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 202), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang.co., Ltd